# SDR UPS96221498

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 69192029
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON NO 8 FLAP CARRIAGE HAS BARE METAL AND CORROSION INSIDE SPINDLE     CARRIAGE FOUND TO BE BEYOND ECONOMICAL REPAIR, RECEIVED REPLACEMENT CARRIAGE, WILL BE REPLACED ON TC C57-581-04-4D
